Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Mathematics of Computation
Mathematics of Computation
ISSN 1088-6842(online) ISSN 0025-5718(print)

 

Table errata: ``Ten-figure table of the complete elliptic integrals $ K$, $ K\sp{'} $, $ E$, $ E\sp{'} $ and a table of $ 1/\vartheta \sb{3}{}\sp{2}(0\tau ),\,1/\vartheta \sb{3}{}\sp{2}$ $ (0\tau \sp{'} )$'' (Proc. London Math. Soc. (2) 33 (1931), 160-164 by L. M. Milne-Thomson)


Author: Ove Skovgaard
Journal: Math. Comp. 28 (1974), 1181
MSC: Primary 65A05; Secondary 33A25
MathSciNet review: 0343527
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Mathematics of Computation with MSC: 65A05, 33A25

Retrieve articles in all journals with MSC: 65A05, 33A25


Additional Information

DOI: http://dx.doi.org/10.1090/S0025-5718-1974-0343527-6
PII: S 0025-5718(1974)0343527-6
Article copyright: © Copyright 1974 American Mathematical Society